# SDR REXA2022110302412

- Difficulty date: September 28, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge
- Part number: DWGCC67018052
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HINGE #2 AILERON WING FITTING NOMINAL OUTBOARD LUG TO BE DAMAGED.	 REPAIRED LEFT AILERON #2 WING HINGE FITTING IAW MHIRJ REO 690-57-51-276
